메뉴 건너뛰기




Volumn 7, Issue 3, 1998, Pages 267-334

Studying surfaces via closed braids

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0032385025     PISSN: 02182165     EISSN: None     Source Type: Journal    
DOI: 10.1142/S0218216598000176     Document Type: Article
Times cited : (29)

References (19)
  • 1
    • 0542376379 scopus 로고
    • Solution of the reducibility problem for 4-string braids
    • A.M. Akimenkov, "Solution of the reducibility problem for 4-string braids", Int. J. of Algebra and Computation 1, No. 2 (1991), 185-200.
    • (1991) Int. J. of Algebra and Computation , vol.1 , Issue.2 , pp. 185-200
    • Akimenkov, A.M.1
  • 3
    • 84956136847 scopus 로고
    • These de Doctorat d'Etat, Universite de Paris VII, 24 novembre
    • D. Bennequin, "Entrelacements et equations de Pfaff", These de Doctorat d'Etat, Universite de Paris VII, 24 novembre 1982. English version: Russian Math.Surveys 44, No. 3 (1989), 1-65.
    • (1982) Entrelacements et Equations de Pfaff
    • Bennequin, D.1
  • 4
    • 84956136847 scopus 로고
    • English version
    • D. Bennequin, "Entrelacements et equations de Pfaff", These de Doctorat d'Etat, Universite de Paris VII, 24 novembre 1982. English version: Russian Math.Surveys 44, No. 3 (1989), 1-65.
    • (1989) Russian Math.Surveys , vol.44 , Issue.3 , pp. 1-65
  • 5
    • 84973997847 scopus 로고
    • Studying links via closed braids I: A finiteness theorem
    • J. Birman and W. Menasco, "Studying links via closed braids I: A finiteness theorem", Pacific Journal of Mathematics 154, No. 1 (1992), 17-36.
    • (1992) Pacific Journal of Mathematics , vol.154 , Issue.1 , pp. 17-36
    • Birman, J.1    Menasco, W.2
  • 6
    • 0038631319 scopus 로고
    • Studying links via closed braids II: On a theorem of Bennequin
    • J. Birman and W. Menasco, "Studying links via closed braids II: On a theorem of Bennequin", Topology and its Applications 40 (1991), 71-82.
    • (1991) Topology and Its Applications , vol.40 , pp. 71-82
    • Birman, J.1    Menasco, W.2
  • 7
    • 84972582198 scopus 로고
    • Studying links via closed braids III: Classifying links which are closed 3-braids
    • J. Birman and W. Menasco, "Studying links via closed braids III: Classifying links which are closed 3-braids", Pacific Journal of Mathematics 161, No. 1 (1993), 25-113.
    • (1993) Pacific Journal of Mathematics , vol.161 , Issue.1 , pp. 25-113
    • Birman, J.1    Menasco, W.2
  • 8
    • 0009937027 scopus 로고
    • Studying links via closed braids IV: Split links and composite links
    • J. Birman and W. Menasco, "Studying links via closed braids IV: Split links and composite links", Inventiones mathematicae 102 (1990), 115-139.
    • (1990) Inventiones Mathematicae , vol.102 , pp. 115-139
    • Birman, J.1    Menasco, W.2
  • 9
    • 84966244807 scopus 로고
    • Studying links via closed braids V: The unlink
    • J. Birman and W. Menasco, "Studying links via closed braids V: The unlink", Trans. AMS 329, No. 2 (1992), 585-606.
    • (1992) Trans. AMS , vol.329 , Issue.2 , pp. 585-606
    • Birman, J.1    Menasco, W.2
  • 10
    • 84974002100 scopus 로고
    • Studying links via closed braids VI: A non-finiteness theorem
    • J. Birman and W. Menasco, "Studying links via closed braids VI: A non-finiteness theorem", Pacific Journal of Mathematics 156, No. 2 (1992), 265-285.
    • (1992) Pacific Journal of Mathematics , vol.156 , Issue.2 , pp. 265-285
    • Birman, J.1    Menasco, W.2
  • 11
    • 0000225633 scopus 로고
    • Special positions for essential tori in link complements
    • J. Birman and W. Menasco, "Special positions for essential tori in link complements", Topology 33, No. 3 (1994), 525-556.
    • (1994) Topology , vol.33 , Issue.3 , pp. 525-556
    • Birman, J.1    Menasco, W.2
  • 12
    • 58149212921 scopus 로고
    • Embedding knots and links in open books I
    • P. Cromwell, "Embedding knots and links in open books I", Topology and its applications 64, No. 1 (1995), 37-58.
    • (1995) Topology and Its Applications , vol.64 , Issue.1 , pp. 37-58
    • Cromwell, P.1
  • 13
    • 38249003931 scopus 로고
    • A small state sum for knots
    • T. Fiedler, "A small state sum for knots", Topology 32, No. 2 (1993), 281-294.
    • (1993) Topology , vol.32 , Issue.2 , pp. 281-294
    • Fiedler, T.1
  • 17
    • 0011310588 scopus 로고
    • Knots, braid index and dynamical type
    • J.E. Los, "Knots, braid index and dynamical type", Topology 33, No. 2 (1994), 257-270.
    • (1994) Topology , vol.33 , Issue.2 , pp. 257-270
    • Los, J.E.1
  • 18
    • 0012038970 scopus 로고
    • The Bennequin-Milnor unknotting conjecture
    • Serie I
    • W.W. Menasco, "The Bennequin-Milnor unknotting conjecture", C.R. Acad. Sc. Paris, t.318, Serie I (1994), 831-836.
    • (1994) C.R. Acad. Sc. Paris , vol.318 , pp. 831-836
    • Menasco, W.W.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.